# SDR DALA2019120407053

- Difficulty date: December 3, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N349NB
- Make and model: Airbus A319-114
- Aircraft serial: 1815
- Aircraft time: 47,191 hours, 23,910 cycles
- System (JASC): 5240 · Service Doors
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORT. IN FLIGHT DOOR 2R SHOWS SLIDE DISARMED ON LOWER ECAM. DOORS PAGE. ON ARRIVAL FOUND NO FAULTS AND ALL INDICATIONS OPERATING NORMAL; TROUBLESHOT PER  TSM 52-13-00-810-805-A AND AMM 52-71-00- 820-002-A01; GAINED ACCESS TO 7WN7 PROX SWITCH HANDLE R AFT ESC SLIDE (WIP 947219); REPLACED PROX SWITCH PER A319 AMM 52-73, AND ADJUSTED PER A319 AMM 52-71.
